Journal article icon

Journal article

A LOCALLY UNIFORMLY CONVEX RENORMING FOR CERTAIN C(K)

Publication status:
Published

Actions


Authors


Journal:
MATHEMATIKA
Volume:
37
Issue:
73
Pages:
1-8
Publication date:
1990-06-01
ISSN:
0025-5793
Source identifiers:
21353
Pubs id:
pubs:21353
UUID:
uuid:3e603f1f-64d1-42e2-ad7d-060e8bfd51ff
Local pid:
pubs:21353
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP